Vol. 10, No. 7, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
A fibered power theorem for pairs of log general type

Kenneth Ascher and Amos Turchet

Vol. 10 (2016), No. 7, 1581–1600
Abstract

Let f : (X,D) B be a stable family with log canonical general fiber. We prove that, after a birational modification of the base B˜ B, there is a morphism from a high fibered power of the family to a pair of log general type. If in addition the general fiber is openly canonical, then there is a morphism from a high fibered power of the original family to a pair openly of log general type.

Keywords
log general type, moduli of stable pairs, Lang–Vojta
Mathematical Subject Classification 2010
Primary: 14J10
Secondary: 14J29, 14E99, 14G05
Milestones
Received: 1 March 2016
Revised: 30 June 2016
Accepted: 31 July 2016
Published: 27 September 2016
Authors
Kenneth Ascher
Mathematics Department
Brown University
151 Thayer Street
Providence, RI 02912
United States
Amos Turchet
Mathematical Sciences
Chalmers University of Technology
Chalmers Tvärgata 3
SE-412 96 Gothenburg
Sweden